| Model Number |
816572 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The data logs were reviewed but did not show any flow values, just that rpms were increased to compensate for the issue.Asking speaking with the perfusionist, it was believed that there was an issue with the platelets creating positive pressure in the oxygenator, which was resolved when the patient was warmed.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the centrifugal control unit (ccu) had decreased flow and was not able to get more than around 3.5 liters per min (l/min) with a maxed-out revolutions per minute (rpm).The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.